# SDR AU990409

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2450 · AC Power Distribution System
- Part: Connector
- Part number: 6030144
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE GENERATOR LEAD PHASE `B' PIN AND SOCKET ON CONNECTOR D5126P/J FAULTY.   PHASE `B' PIN CABLE W144-002-06 DAMAGED FOR APPROXIMATELY 50.8 MM (2 INCHES).
